Today

I have a difficulty along with the usual Depression, and that is I suffer from spasms.

I have had this difficulty for years.  It began when I was fifteen.

§

To my knowledge, this did not happen once before I was put on heavy medication.

§

I surmise the problem was caused by the tablets.  I took these for six months.  They did not help, only drugged me.

§

When a new doctor took me off the tablets, I had many spasms during each  day.

The nurses would scold me, and I felt helpless.

§

I crossed my fingers and hoped it would stop.

§

But months passed before the side effects settled, and I began to recover from the medication.

§

pink

I recovered enough to avoid censure, but the spasms continued .  I would experience this in private, and tried to control it in public.

§

This has continued for years.

The consequences can be serious, as if a spasm occurs in public, then the people I know refuse to speak to me ever again.

I have tried everything, including Yoga and soft music to try to achieve an answer.

§

I read stories on the Internet by people who had taken heavy medication, and they are also afflicted with these spasms.

They also made videos, and as they talked I felt reassured that I am not the only one.

I did feel less alone, but I really want a solution.

§§

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s